# SDR CALA2025040203443

- Difficulty date: March 29, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 81,903 hours, 34,428 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516917
- Part serial: M30368
- Condition: Unknown
- Location: Zone 800
- Part time: 5,763 hours, 2,728 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR ESCAPE SLIDE REMOVE {A3NB-25-3-0020} - L1 DOOR SLIDE REQS REPLACEMENT R/R L1 DOOR ESCAPE SLIDE IAW AMM 25-62-44. CIDS TEST GOOD.
